RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Dzhuraev Khayrullo Sharofovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:692
Abstract pages:225
Full texts:22
References:54
Dzhuraev Khayrullo Sharofovich
Associate professor
Candidate of physico-mathematical sciences (1989)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 1.01.1958
Phone: 917307060
E-mail:
Keywords: regularization, smoothing function, parameter regularization.
UDC: 517.946

Subject:

Inverse and ill-posed problems

   
Main publications:
  1. Dzhuraev Kh.Sh., “O reshenii zadachi Koshi dlya uravneniya Puassona v mnogomernom sluchae”, DAN Tadzh. SSR, 32:7 (1989), 432–434  mathscinet  zmath
  2. Dzhuraev Kh.Sh., “Ob odnom regulyariziruyuschem algoritme postroeniya priblizhennykh reshenii zadachi Koshi dlya uravneniya Gelmgoltsa”, DAN Tadzh. SSR, 34:2 (1991), 77–79  mathscinet  zmath
  3. Dzhuraev Kh.Sh., “Ob odnom podkhode k probleme regulyarizatsii zadachi Koshi dlya uravneniya Eilera-Puassona-Darbu”, Differentsialnye uravneniya, 43:5 (2007), 701–704  mathscinet  zmath

http://www.mathnet.ru/eng/person52695
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/243326
http://elibrary.ru/author_items.asp?spin=8501-2549

Publications in Math-Net.Ru
1. Regularization of Boundary-Value Problems for Hyperbolic Equations
Kh. Sh. Dzhuraev
Mat. Zametki, 93:2 (2013),  202–208
2. О регуляризирующем алгоритме задачи распространения волн в анизотропной неоднородной среде
Kh. Sh. Dzhuraev
Matem. Mod. Kraev. Zadachi, 3 (2010),  88–92

Presentations in Math-Net.Ru
1. О регуляризации решения задачи Коши для уравнения Гельмгольца
Kh. Sh. Dzhuraev
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 27, 2015 15:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019